Farkas József Zoltán
Cited by
Cited by
Stability and regularity results for a size-structured population model
JZ Farkas, T Hagen
Journal of Mathematical Analysis and Applications 328 (1), 119-136, 2007
Structured and unstructured continuous models for Wolbachia infections
JZ Farkas, P Hinow
Bulletin of Mathematical Biology 72 (8), 2067-2088, 2010
Stability conditions for a non-linear size-structured model
JZ Farkas
Nonlinear Analysis: Real World Applications 6 (5), 962-969, 2005
Physiologically structured populations with diffusion and dynamic boundary conditions
JZ Farkas, P Hinow
Mathematical Biosciences and Engineering 8 (2), 503-513, 2011
Asymptotic behavior of size-structured populations via juvenile-adult interaction
JZ Farkas, T Hagen
Discrete and Continuous Dynamical Systems-Series B 9 (2), 249-266, 2008
Linear stability and positivity results for a generalized size-structured Daphnia model with inflow
JZ Farkas, T Hagen
Applicable Analysis 86 (9), 1087-1103, 2007
Modelling Wolbachia infection in a sex-structured mosquito population carrying West Nile virus
JZ Farkas, SA Gourley, R Liu, AA Yakubu
Journal of mathematical biology 75, 621-647, 2017
Steady states in a structured epidemic model with Wentzell boundary condition
A Calsina, JZ Farkas
Journal of Evolution Equations 12, 495-512, 2012
Asymptotic analysis of a size-structured cannibalism model with infinite dimensional environmental feedback
JZ Farkas, TC Hagen
Communications on Pure and Applied Analysis 8 (6), 1825-1839, 2008
Stability conditions for the non-linear McKendrick equations
JZ Farkas
Applied Mathematics and Computation 156 (3), 771-777, 2004
Semigroup analysis of structured parasite populations
JZ Farkas, DM Green, P Hinow
Mathematical Modelling of Natural Phenomena 5 (3), 94-114, 2010
On a size-structured two-phase population model with infinite states-at-birth
JZ Farkas, P Hinow
Positivity 14, 501-514, 2010
Hierarchical size-structured populations: The linearized semigroup approach
JZ Farkas, T Hagen
Discrete Contin. Impuls. Syst. Ser. A Math. Anal 17, 639-657, 2010
The classification of S^2×R space groups
JZ Farkas
Contributions to Algebra and Geometry 42 (1), 235-250, 2001
Revisiting the stability of spatially heterogeneous predator–prey systems under eutrophication
JZ Farkas, AY Morozov, EG Arashkevich, A Nikishina
Bulletin of Mathematical Biology 77, 1886-1908, 2015
Steady states in hierarchical structured populations with distributed states at birth
JZ Farkas, P Hinow
Discrete and Continuous Dynamical Systems - Series B 17, 2671-2689, 2011
Structured populations with distributed recruitment: from PDE to delay formulation
Ŕ Calsina, O Diekmann, JZ Farkas
Mathematical Methods in the Applied Sciences, 2016
On a strain-structured epidemic model
Ŕ Calsina, JZ Farkas
Nonlinear Analysis: Real World Applications 31, 325-342, 2016
Positive steady states of evolution equations with finite dimensional nonlinearities
Ŕ Calsina, JZ Farkas
SIAM Journal on Mathematical Analysis 46, 1406-1426, 2014
Modelling effects of rapid evolution on persistence and stability in structured predator-prey systems
JZ Farkas, AY Morozov
Mathematical Modelling of Natural Phenomena 9, 26-46, 2014
The system can't perform the operation now. Try again later.
Articles 1–20